# SDR DALA2025021101064

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,533 hours, 30,887 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3147 NOT BEING ABLE TO LATCH AFT CARGO DOOR. CORRECTIVE ACTION: TS PER A319 TSM 52-32-00-810-811-A AND CLEARED DEBRIS AND LUBRICATED. (0805378)
